# SDR REXA2016120802554

- Difficulty date: December 8, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 60006244113
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PRESSURE REFUEL BRACKET IS CRACKED ON OTBD LWR END. REMOVED & REPLACED REFUEL BRACKET IAW SRM 51-42-06, & SRM 51-41-02.
